Journal of Symbolic Logic

Forcing Closed Unbounded Sets

Uri Abraham and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We discuss the problem of finding forcing posets which introduce closed unbounded subsets to a given stationary set.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 643-657.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741323

Mathematical Reviews number (MathSciNet)
MR716625

Zentralblatt MATH identifier
0568.03024

JSTOR
links.jstor.org

Citation

Abraham, Uri; Shelah, Saharon. Forcing Closed Unbounded Sets. J. Symbolic Logic 48 (1983), no. 3, 643--657. https://projecteuclid.org/euclid.jsl/1183741323


Export citation